# SDR SWIA2025022109

- Difficulty date: February 9, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 43,549 hours, 27,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF THE L/H COCKPIT FLOOR DOUBLER REPAIR IT WAS NOTED THAT FRAME 8 CROSSBEAM (PN# 170-19243-405) HAD DAMAGE DUE TO MIS-DRILL.     (C-CHECK RO 2/21/2025)    PERFORMED PERMANENT DOUBLER REPAIR ON LH FR 08 CROSSBEAM REF. ETD2025-170-901725. REPAIR PARTS WEIGHT MEASURED 46.01 GRAMS CAL. TOOL I.D.# SH2-10286, DUE DATE 4-22-25. NO CHANGE TO WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED.
